# SDR MWEA96035

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Lack Of Lube
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE TAILCONE DID NOT RELEASE PROPERLY.  FOUND UPPER RT LATCH CAUSING RELEASE HANDLE TO PULL HARD.  CLEANED AND LUBED ALL TAILCONE LATCHES.
